MathSciNet Relay Station
MathSciNet bibliographic data
MR1503222 Contributed Item
Bochner, S.; Von Neumann, J. On compact solutions of operational-differential equations. I. Ann. of Math. (2) 36 (1935), no. 1, 255–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement